# SDR SWAA2021110127555

- Difficulty date: October 6, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 46,086 hours, 26,832 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-16; RIGHT WING TRAILING EDGE REAR SPAR STA 217(JUST OTBD OF PANEL 651DB) WAFFLE PLATE IS CRACKED OUT OF FASTENER HOLE. (SECONDARY STRUCTURE) ; DOT A22-17 (CORRECTION) / [01] RECEIVED NEW WAFFLE PLATE PN 115A2781-4 TAG #WN5839 IAW DWG 115A2713 REV:-; [02] LOCATED AND DRILL HOLES WAFFLE PLATE IAW SRM 51-40-05 0G 0; [03] VERIFIED STEPS 1 & 2; [04] OK TO INSTALL; [05] VERIFIED ITEMS 1 THROUGH 3 OK TO INSTALL; [06] INSTALLED WAFFLER PLATE IAW SRM 51-40-02 AND DWG115A2001 REV:-; [07] COMPLETE; [08] VERIFIED STEPS 6 AND 7 IS COMPLETE; [09] VERIFIED ALL STEPS COMPLETE; [10] VERIFIED C/W
